Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Feeling tired, sleepy, swelling on face and neck, pain in legs. Flu?

SIR from 3 october i am felling tired sleepy and somewhat feverish there was swelling on my face and necK
i have taKen zevit capsules aceclo and pantosec d and chec my platelets on 8 october was 2.5 laKhs but now if i am worKing even a small distance my legs are paining and i am feeling tired what to do ? is it flu or what
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi,

The symptoms you are referring to are related to flu. Please keep in mind my dear that flu need up to 3 weeks to get reversed. Although you say that it's from 3rd October you are facing such problems, you would need more time to completely heal.

Zevit capsules are giving the energy and helping with anemia to fight the flu.

Aceclo is helping to reduce swelling and inflammation.

Pantosec D is helping reduce your stomach problems.

You need to drink more fluids, as water or tea or freshly squeezed fruit juices, eat healthy foods, fruits vegetables or soups.

If not improvement, can talk to your physician to start anti-viral therapy. However, I strongly suggest to wait for some other days.

Wish fast recovery!
Answered: Tue, 15 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor